MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS; DEVICE, WARMING, BLOOD AND PLASMA
Catalog Number D-300
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record of reported 4469639 was reviewed and it was confirmed that no non-conformities were reported during production.The quality inspection forms were reviewed, and it was observed that no defects were found, and the lot was released.The alleged leakage could not be confirmed by investigation as no samples nor pictures was provided by the customer.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.
 
Event or Problem Description
An email was received from a vp of global regulatory affairs, forwarding a complaint on behalf of (b)(6) center regarding a blood-fluid admin/wrm set 10/ca with list number: d-300 and lot number: 4469639.It was reported that during on a code crimson, the level one tubing began to leak blood from the y site.The tubing was then removed from the patient and also the level one infuser.The original intended procedure was a blood transfusion however the devive malfunctioned.Not a single use device that was reprocessed and reused on a patient.There was patient involvement but patient was not injured/harmed.

Brand Name
LEVEL 1 HIGH FLOW FLUID WARMER IV ADMIN SETS
Common Device Name
DEVICE, WARMING, BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22062496
Report Number3012307300-2025-05946
Device Sequence Number8394372
Product Code KZL
UDI-Device Identifier20695085430008
UDI-Public(01)20695085430008(17)280320(10)4469639
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD-300
Device Lot Number4469639
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Initial Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown